A nonmonotone globalization algorithm with preconditioned gradient path for unconstrained optimization

Qunyan Zhou, Wenyu Sun, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

The aim of this paper is to incorporate the preconditioned gradient path in a nonmonotone stabilization algorithm for unconstrained optimization. The global convergence and locally superlinear convergence are established for this class of algorithms. Finally, we report in details the numerical results which show the effectiveness of the proposed algorithm.
Original languageEnglish
Pages (from-to)4257-4264
Number of pages8
JournalApplied Mathematics and Computation
Volume217
Issue number8
DOIs
Publication statusPublished - 15 Dec 2010

Keywords

  • Convergence
  • Globalization
  • Gradient path
  • Nonmonotone technique
  • Unconstrained optimization

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this